Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Opportunistic InfectionsOpportunistic Infections
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


headache
Dec 23, 2000

I am hiv positive since two years and I am on combination therapy. I have sever headache and the only way the headache go away it is when I am vomiting. I had a tumor and meningitis about one year and a half. Some time my feet are bleeding too. What is the cause and what can I do to prevent those symptoms.

Response from Dr. Feinberg

The headaches could be a side effect of the medicines you're on, or they could indicate that the meningitis has come back. You should see a doctor for a thorough evaluation as soon as possible. Good luck!


Previous
Are anal warts a sign of HIV infection?
Next
Intense stomach pressure/bloating

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement